Embedding theorems for intervals


Schmidt, Klaus D.



DOI: https://doi.org/10.1002/zamm.19870670505
URL: https://onlinelibrary.wiley.com/doi/10.1002/zamm.1...
Additional URL: https://www.researchgate.net/publication/268828201...
Document Type: Article
Year of publication: 1987
The title of a journal, publication series: Zeitschrift für angewandte Mathematik und Mechanik : ZAMM
Volume: 67
Issue number: 5
Page range: T448-T449
Place of publication: Weinheim
Publishing house: Wiley-VCH
ISSN: 0946-8463 , 0044-2267
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item